Mathematical Problems in Engineering
Volume 6 (2000), Issue 5, Pages 495-503

On an M1,M2/Gr/1 queueing system

Lotfi Tadj

Department of Statistics and Operations Research, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 11 May 1998; Revised 3 November 1999

Copyright © 2000 Lotfi Tadj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The author studies a service delayed queueing system with priority discipline. The joint queue size distribution is derived in the steady state.